# SDR DHL2005749005

- Difficulty date: October 31, 2005
- Submitted: December 1, 2005
- Operation: Air carrier
- Aircraft: N749DH
- Make and model: Boeing 727-2J0
- Aircraft serial: 22013
- Aircraft time: 59,110 hours, 29,868 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT RT SIDE FUSELAGE SKIN STA 1001 BELOW STR 25R.  EVALUATED DENT AND FOUND OUT OF LIMITS AND IS LESS THAN 10" FROM A CUTOUT OR SPLICE MINIMUM DISTANCE IS 19" IAW  B727 SRM 53-30-1 FIG 1.  CUT OUT DENTED SECTION OF FUSELAGE SKIN SIZE 1" BY 2.550" AT STA 1001 AND JUST BELOW STR 25R IAW B727 SRM 53-30-3 FIG 1.  HFEC INSPECTED CUT OUT AND HOLES WITH NO CRACKS NOTED IAW B727 SRM NDT  MAN PT 6 51-00-00 FIG 23+11.  FABRICATED DOUBLER 2024T3 .080 PO NR 9002459 (13"BY 10") AND TRIPLER 2024T3 .080 PO 9002459 (10/2" X 8") IAW B727 SRM 53-30-3 FIG 3 AND RO ASTR CO SRD-1 REV IR.  TREATED AND PRIMED AREA AND REPAIR PARTS IAW B727 SRM 51-10-2.  INSTALLED REPAIR PARTS IAW B727 SRM 53-30-3 FIG 3 REV IR ASTR -004RO-1.
